| Model Number |
4248-3 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
Event or Problem Description
The customer reported high psi detected, over 90.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.Visual inspection upon receiving revealed no external damage or defects.The pads on the electrodes were removed and fiber remains and dried gel deposits were observed on the electrodes.After removing the gel and the fiber residue there was good continuity across r1, r2, l1, l2, cb, and ct electrodes and across the electrodes and connector.The sensor was returned used.Functional testing could not be performed since the sensor is intended for single-patient use; the integrity of the sensor (gel; contacts; etc) is broken once it is removed from patient use., corrected data: d4 model # was updated from 4248 to 4248-3.
Event or Problem Description